# SDR DL73E970833

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651630084
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE DISCOVERED ON THE FWD FACE OF THE FS 178 BULKHEAD WEB.  TRIMMED OUT CRACKS; 0.050 2024-T3 DOUBER, FILLER AND SHIMS AS REQUIRED; DTA ANALYSIS AT 60,000 CYCLES.
